# SDR CALA9901550

- Difficulty date: December 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12064
- Make and model: Doug DC-10-30
- Aircraft serial: 47862
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1660 - 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CENTER CARGO COMPARTMENT LOWER FRAME CORRODED FROM STA 1660-1680, LONGERON 51L - 51R.  THE CORRODED AREA WAS TRIMMED OUT AND REINFORCED WITH SHEAR CLIP AND SPLICE IAW SRM 53-30-00, FIGURE 10 AND SRM 51-31-01.
